# SDR WX0A2022061074111

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 32,404 hours, 24,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 101214
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING TEST RESULTED IN EPSU BATTERY 12WL FAULT. BATTERY REPLACEMENT REQUIRED. / REMOVED AND REPLACED EPSU BATTERY 12WL IAW AMM 33-51-38-000-002-A. PERFORMED BITE TEST IAW AMM 33-51-00-710-001-A. OPS CHECK GOOD."
